Beechams Cold & Flu Tablets, Pain & Congestion Relief Medicine with Paracetamol, 16 tablets

Description:

About this item:

  • When cold and flu leaves you with a foggy head, Beechams Flu Plus Caplets help relieve the symptoms of your cold so you can think clearly again
  • Relief of symptoms associated with pain, nasal congestion and headache
  • Powerful and effective cold and flu relief
  • Non-drowsy
  • For cold and flu relief. Always read the label.
  • Paracetamol Phenylephrine Caffeine What are they for? Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, fever, aches & pains Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of: Tiredness and fatigue Ingredients: Phenylephrine hydrochloride 5 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses.

    Please note that the minimum age limit of this product is 16 years old.

    Ingredients

    Each caplet contains: Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Hydrochloride 5 mg, Also includes Colour Sunset Yellow (E 110). As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.

    Review:

    4.6 out of 5

    92.50% of customers are satisfied

    5.0 out of 5 stars Good

    M.P.A.F. · 16 October 2024

    Do the job well

    5.0 out of 5 stars Very pleased with product

    s.k. · 13 September 2024

    Thanks

    4.0 out of 5 stars Tablets

    D. · 22 November 2023

    Good product

    5.0 out of 5 stars Best on the Market

    U.S. · 3 August 2024

    This one always work for me

    5.0 out of 5 stars Good product

    N.W. · 23 May 2024

    Very happy, good price and quality delivery

    5.0 out of 5 stars Good

    K. · 30 May 2024

    Good

    5.0 out of 5 stars perfect

    b. · 19 May 2024

    Good to stick to something that works well

    3.0 out of 5 stars yeh so so

    R.M. · 24 February 2024

    I guess they helped a bit maybe but i dont think they made me better any quicker, that said im on my 8th cold since sept so my immune must be pretty low atm

    Beechams Cold & Flu Tablets, Pain & Congestion Relief Medicine with Paracetamol, 16 tablets

    4.6

    BHD2644

    Quantity:

    |

    Order today to get by

    Free delivery on orders over BHD 20

    Return and refund policies

    Product origin: United Kingdom

    All product information listed on the site are from 3rd party sources, including images and reviews. bolo.bh is not liable for any claims or promotions mentioned on the product description or images with textual content. For detailed product information, please contact the manufacturer or Bolo support by logging into your account. Unless stated otherwise during checkout, all import taxes and duty are included in the price mentioned on the product page. bolo.bh follows the rules and regulations of sale in Bahrain and will cancel items in an order that are illegal for sale in Bahrain. We take all the necessary steps to ensure only products for sale in Bahrain are displayed. Product stock and delivery estimate may change with the seller even after placing the order. All items are shipped by air and items marked “Dangerous Goods (DG)” by the IATA will be cancelled from orders. We strive to process your order as soon as it is finalized.

    Similar suggestions by Bolo

    More from this brand

    Similar items from “Cold”